# SDR ABXA9701309

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Bulkhead
- Part number: 59148659
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE PRESSURE BULKHEAD AT FS 604 IN FORWARD LOWER CARGO COMPARTMENT BEHIND THE AUX FUEL TANK BULGED AND CORRODED IN 4 PLACES WITH THE RIVET HEADS SHEARED OFF, AT THE TOP OF THE BULKHEAD WING STA'S X 4 LT AND X 24 LT AND AT THE BOTTOM OF THE BULKHEAD BETWEEN LONGERONS 27R AND 28R, AND LONGERONS 29R AND 30.  *S/D*  FABRICATED AND REPLACED FINGER DOUBLER 5914865-9, 5914865-11, 5914865-17 AND 5914865-18 IAW DACO DWG 5914865 AND DC-9 SRM 51-30-2 AND 51-30-5.
